# SDR CALA2021021700180

- Difficulty date: February 15, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 112,787 hours, 17,502 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300324
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO STA 1542 S39R FOUND CORRODED CRACK AS MARKED REFER NR LP 9131050 BULK CGO STA 1542 S39R STRINGER REPAIRED AS PER ECRA 5360- 01581 REV A ADD EMP:V897526 RII BY HX 203141
